Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 637809, 10 pages
http://dx.doi.org/10.1155/2015/637809
Research Article

A Variable Depth Search Algorithm for Binary Constraint Satisfaction Problems

Department of Technology and Maritime Innovation, Buskerud and Vestfold University College, P.O. Box 4, 3199 Borre, Norway

Received 7 October 2014; Revised 5 March 2015; Accepted 1 April 2015

Academic Editor: Jianming Shi

Copyright © 2015 N. Bouhmala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Bouhmala, “A Variable Depth Search Algorithm for Binary Constraint Satisfaction Problems,” Mathematical Problems in Engineering, vol. 2015, Article ID 637809, 10 pages, 2015. https://doi.org/10.1155/2015/637809.